By Topic

Generalized cyclotomic codes of length p1e(1)...pte(t)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cunsheng Ding ; Dept. of Comput. Sci., Nat. Univ. of Singapore, Singapore ; T. Helleseth

We first introduce a generalized cyclotomy of order 2 with respect to p1e(1)...pte(t). We then present two classes of new error-correcting binary cyclic codes of length p1e(1)...pte(t) based on this generalized cyclotomy. We prove either a square-root bound or a similar bound on the minimum odd weight of those codes with length n=p 1e(1) p2e(2)

Published in:

IEEE Transactions on Information Theory  (Volume:45 ,  Issue: 2 )